Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11796
DC FieldValueLanguage
dc.contributor.authorPecaric, Josip-
dc.contributor.authorPerusic Pribanic, Anamarija-
dc.contributor.authorVukelic, Ana-
dc.date.accessioned2015-11-18T12:14:17Z-
dc.date.available2015-11-18T12:14:17Z-
dc.date.issued2015-
dc.identifier.citationJosip Pecaric, Anamarija Perusic Pribanic, Ana Vukelic "Generalizations of Steffensen's inequality via Fink's identity and related results II", in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 47 (2015)it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/11796-
dc.description.abstractWe use Fink's identity to obtain new identities related to generalizations of Steffensen's inequality. Ostrowski-type inequalities related to these generalizations are also given. Using inequalities for the Cebysev functional we obtain bounds for these identities. Further, we use these identities to obtain new generalizations of Steffensen's inequality for n-convex functions. Finally, we use the segeneralizations to construct a linear functional that generates exponentially convex functions.it_IT
dc.description.abstractWe use Fink’s identity to obtain new identities related to generalizations of Steffensen’s inequality. Ostrowski-type inequalities related to these generalizations are also given. Using inequalities for the Cebysev functional we obtain bounds for these identities. Further, we use these identities to obtain new generalizations of Steffensen’s inequality for n-convex functions. Finally, we use these generalizations to construct a linear functional that aenerates exvonentiallv convex functions.en
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries47 (2015)it_IT
dc.subjectSteffensen's inequalityit_IT
dc.subjectFink's identityit_IT
dc.subjectOstrowski inequalityit_IT
dc.subjectCebysev functionalit_IT
dc.subjectn-exponential convexityit_IT
dc.subjectexponential convexityit_IT
dc.subjectlog-convexityit_IT
dc.subjectPrimary 26D15it_IT
dc.subjectSecondary 26D20it_IT
dc.titleGeneralizations of Steffensen's inequality via Fink's identity and related results IIit_IT
dc.typeArticle-
dc.identifier.doi10.13137/0049-4704/11796-
dc.subject.msc201026D15, 26D20.-
dc.identifier.eissn2464-8728-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypearticle-
item.grantfulltextopen-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)
Files in This Item:
File Description SizeFormat
RIMUT_47_13_Pecaric.pdfFull text article315.71 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

532
checked on Nov 17, 2019

Download(s)

285
checked on Nov 17, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons